# SDR SWAA102501

- Difficulty date: May 2, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N375SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26583
- Aircraft time: 55,416 hours, 46,732 cycles
- System (JASC): 5240 · Service Doors
- Part: Support Fitting
- Part number: 6545871132
- Part serial: 001993
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OTS CHECK, FOUND R1 DOOR SKIN ON FRAME LOWER AFT STOP INNER SUPPORT FITTING CRACKED.  REMOVED AND REPLACED R1 DOOR PER MM.
